Communications in Analysis and Geometry

Volume 18 (2010)

Number 2

Local holomorphic De Rham cohomology

Pages: 365 – 374

DOI: http://dx.doi.org/10.4310/CAG.2010.v18.n2.a4

Authors

Rong Du (Department of Mathematics, East China Normal University, Shanghai, China)

Stephen Yau (Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago)

Abstract

Local holomorphic De Rham cohomology introduced in this paper andpunctured local holomorphic De Rham cohomology introduced byHuang–Luk–Yau are two important local invariants for varietieswith isolated singularities. We find some relations between thesetwo invariants and the invariants defined by Steenbrink on surfacesingularities, and from which we use these two invariants todescribe when a Gorenstein singularity is quasi-homogeneous.

Full Text (PDF format)